# SDR C2XA01TY157

- Difficulty date: October 10, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 7,362 hours, 5,263 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 14521811403
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE AFT PRESSURE BULKHEAD WAS FOUND TO BE DENTED BEYOND MANUFACTURES LIMITS.  MAINTENANCE ACCOMPLISHED A DOUBLER REPAIR IAW EMRAER GST-3336/01, REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
